# SDR AALA202112105201

- Difficulty date: November 6, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N329SL
- Make and model: Boeing 737*
- Aircraft serial: 44479
- Aircraft time: 1,877 hours, 797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850325BHW
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT FLOOR ILLUMINATION SEAT COVER BROKEN AT SEAT 28C. **SUPPLEMENTAL REPORT: REPLACED OUTER SHROUD OF SEAT 28C EMERGENCY LIGHT AISLE INDICATOR IAW AMM 33-51-11, OPS CHECK GOOD.** (CLOSED)
